BibTeX record journals/jam/MoslehiK14

download as .bib file

@article{DBLP:journals/jam/MoslehiK14,
  author    = {Ghasem Moslehi and
               Kamran Kianfar},
  title     = {Approximation Algorithms and an {FPTAS} for the Single Machine Problem
               with Biased Tardiness Penalty},
  journal   = {J. Applied Mathematics},
  volume    = {2014},
  pages     = {679702:1--679702:10},
  year      = {2014},
  url       = {https://doi.org/10.1155/2014/679702},
  doi       = {10.1155/2014/679702},
  timestamp = {Thu, 16 Aug 2018 14:37:06 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jam/MoslehiK14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier